Lluís Quer-Sardanyons

Departament de Matemàtiques
Universitat Autònoma de Barcelona
08193 Bellaterra (Barcelona)
Catalonia, Spain
Tel. 0034 935814542
Fax 0034 935812790
Email: quer[
at sign



Teaching 2013-2014:
Fall 2013:   
  • Statistics (Degree in Environmental Sciences)
  • Probability and Stochastic Modeling (Degree in Mathematics) 
  • Descriptive Statistics (Degree in Applied Statistics)
Spring 2014:      
  • Stochasic Processes (Degree in Mathematics)      

h interests:

Stochastic analysis, Malliavin calculus, Stochastic partial differential equations


  1. Existence of density for the solution to the three-dimensional stochastic wave equation (with Marta Sanz-Solé), RACSAM Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales Serie A Mat.  97  (2003),  no. 1, 63-68.
  2. Absolute continuity of the law of the solution to the 3-dimensional stochastic wave equation (with Marta Sanz-Solé), Journal of Functional Analysis 206 (2004),  no. 1, 1-32. 
  3. A stochastic wave equation in dimension 3: smoothness of the law (with Marta Sanz-Solé), Bernoulli 10 (2004), no. 1, 165-186.
  4. Space semi-discretisations for a stochastic wave equation (with Marta Sanz-Solé), Potential Analysis 24 (2006), no. 4, 303-332.
  5. The 1-d stochastic wave equation driven by a fractional Brownian sheet (with Samy Tindel), Stochastic Processes and their Applications 117 (2007), 1448-1472. 
  6. Existence and smoothness of the density for spatially homogeneous SPDEs (with David Nualart), Potential Analysis 27 (2007), 281-299.
  7. Gaussian density estimates for solutions to quasi-linear stochastic partial differential equations (with David Nualart), Stochastic Processes and their Applications 119 (2009), 3914-3938.
  8. Weak convergence for the stochastic heat equation driven by Gaussian white noise (with Xavier Bardina and Maria Jolis), Electronic Journal of Probability 15 (2010), 1267-1295.
  9. Optimal Gaussian density estimates for a class of stochastic equations with additive noise (with David Nualart), Infinite Dimensional Analysis, Quantum Probability and Related Topics 14 (2011), no.1, 25-34.
  10. Stochastic integrals for spde's: a comparison (with Robert C. Dalang), Expositiones Mathematicae 29 (2011), 67-109.
  11. Gaussian estimates for the density of the non-linear stochastic heat equation in any space dimension (with Eulàlia Nualart), Stochastic Processes and their Applications 122 (2012), no.1, 418-447. 
  12. Pathwise definition of second-order SDEs (with Samy Tindel), Stochastic Processes and their Applications 122 (2012), no. 2, 466-497.
  13. Existence of weak solutions for a class of semilinear stochastic wave equations (with Carlo Marinelli), SIAM Journal on Mathematical Analysis 44 (2012), 906-925.
  14. Gaussian upper density estimates for spatially homogeneous SPDEs, Malliavin Calculus and Stochastic Analysis: A Festschrift in Honor of David Nualart, Springer Proceedings in Mathematics and Statistics 34, 2013.
  15. Existence and regularity of the density for the solution to semilinear dissipative parabolic SPDEs (with Carlo Marinelli and Eulàlia Nualart), Potential Analysis 39 (2013), no. 3, 287-311.
  16. The Stratonovich heat equation: a continuity result and weak approximations (with Aurélien Deya and Maria Jolis), Electronic Journal of Probability 18 (2013), no. 3, 1-34.
Barcelona Probability Seminar